# SDR UALA2010122004646

- Difficulty date: December 18, 2010
- Submitted: December 20, 2010
- Operation: Air carrier
- Aircraft: N546UA
- Make and model: Boeing 757222
- Aircraft serial: 25367
- Aircraft time: 71,396 hours, 20,776 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272120
- Part serial: 247
- Condition: Inoperative
- Location: Lt Hf Radio
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT HF RADIO INOPERATIVE.  REPLACED LT HF TRANSCEIVER IAW MM, OPS CHECK BY FLIGHT CREW IS OK.
